MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Trevisio Intravascular Delivery System; Catheter, Percutaneous

ABBOTT MEDICAL Amplatzer Trevisio Intravascular Delivery System; Catheter, Percutaneous
Model Number 9-ATV07F45/80
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 7f amplatzer trevisio delivery system was chosen for a procedure.The device was properly flushed and prepared according to the instructions for use (ifu).The patient underwent femoral access using a standard femoral introducer, followed by prior dilation using the dilator from the femoral puncture kit.The sheath had not been inspected prior to use.During insertion through the patient¿s skin in the right femoral region, resistance was encountered despite prior dilation, at which time a defect was noted.During advancement of the sheath through the femoral access, deformation of the distal end of the sheath was observed after contact with tissue along the puncture path, with small ¿teeth-like¿ deformities identified at the tip of the sheath.Device contact with the patient was limited to this initial insertion attempt, with no advancement of the system thereafter.No interaction with cardiac structures occurred, and no angulation or kinking of the delivery system was observed.To mitigate the risk of vascular complications, increased friction, potential device damage, and implant failure, the initial sheath was not used further.A second sheath of the same caliber was opened and advanced, allowing the procedure to be completed safely.There was no clinically significant delay, the patient remained hemodynamically stable throughout the procedure, and no tortuous anatomy was observed or reported.

Brand Name
Amplatzer Trevisio Intravascular Delivery System
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25725137
Report Number2135147-2026-04636
Device Sequence Number21178518
Product Code DQY
UDI-Device Identifier05415067030900
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV07F45/80
Device Catalogue Number9-ATV07F45/80
Device Lot Number10923037
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown